# SDR MAS2008F00053

- Difficulty date: August 20, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH FLT 2615 - IAD-CLT - ON TAXI IN PAX DOOR OUTER HANDLE CAUTION MESSAGE ILLUMINATED ON EICAS.  MAINTENANCE RESET.  OPS GOOD.  (S)
